MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging that there was a power issue.It was alleged that there was a battery life issue.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 23-aug-2019 with the following findings: during investigation, the pump was not able to be powered on.The complaint of a battery life issue was not able to be adequately investigated due to no power to the pump.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8781221
Report Number2531779-2019-04035
Device Sequence Number2374897
Product Code LZG
UDI-Device Identifier10840406100990
UDI-Public10840406100990
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? Yes
Device Age13 MO
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR